advertisement
Question
Posted by: Karien | 2009/10/16

The Pill / my period

Dear Doc,

I am on The Pill (Yasmin) but for the past 5 months I will get my period easily 2 times a month..

Do you have any idea why this is?? Its not like I ever skip the pill or anything!

Looking forward to hearing from you.

Thanks,
Karien

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like breakthrough bleeding. You may have to use a stronger Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/10/16

It sounds like breakthrough bleeding. You may have to use a stronger Pill.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement